Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

May 7, 2012Armstrong County, Indiana County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at May 7, 2012, 6:21 PM EDT for Armstrong County, Indiana County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2012, 6:21 PM EDT (22:21 UTC)
Expired
May 7, 2012, 7:15 PM EDT
In force
54 min
Issued by
NWS Pittsburgh, PA

Counties Armstrong County, PA, Indiana County, PA

The radar

The Pittsburgh radar (KPBZ), 82 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 180 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
180 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WWUS81 KPBZ 072221
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
621 PM EDT MON MAY 7 2012

PAZ014-016-022-023-073-072315-
ARMSTRONG PA-BUTLER PA-INDIANA PA-JEFFERSON PA-WESTMORELAND PA-
621 PM EDT MON MAY 7 2012

...THUNDERSTORMS MOVING THROUGH ARMSTRONG...BUTLER...INDIANA... 
JEFFERSON AND NORTHERN WESTMORELAND COUNTIES...

AT 614 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR FREEPORT...MOVING EAST AT 20 
MPH. OTHER STRONG STORMS WERE NEAR RURAL VALLEY AND ELDERTON.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SARVER...             LEECHBURG...          FREEPORT...
  VANDERGRIFT...        FORD CITY...         
  CROOKED CREEK LAKE PARK...                  KITTANNING...
  ELDERTON...           SHELOCTA...           RURAL VALLEY...
  MUFF...               SMICKSBURG...

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS TO 40 MPH ARE POSSIBLE.
ALSO, UP TO 1.50 INCHES OF RAIN COULD FALL IN LESS THAN AN HOUR.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

&&

LAT...LON 4061 7885 4059 7972 4066 7969 4067 7974
      4079 7976 4102 7880 4072 7880

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at May 7, 2:40 PM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, May 7, 2:40 PM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
240 PM EDT MON MAY 7 2012

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE GREAT LAKES TUESDAY AND PUSH A
COLD FRONT SOUTH OF THE OHIO VALLEY LATER TUESDAY. THIS WILL BRING
SHOWERS AND A FEW THUNDERSTORMS LATER MONDAY THROUGH TUESDAY WITH
COOLER TEMPERATURES BY MID WEEK.

&&

.NEAR TERM /THROUGH TUESDAY/...
A WARM FRONT EXTENDS EAST WEST THIS EVENING ACROSS EASTERN OHIO
IN WESTERN PENNSYLVANIA NORTH OF PITTSBURGH. SHOWERS AND
SCATTERED THUNDERSTORMS WILL BE MOST LIKELY ACROSS THE I80 CORRIDOR'
NORTH OF THE WARM FRONT WITH MORE WIDELY SCATTERED SHOWERS IN THE
SOUTH. SOME STORMS COULD APPROACH SEVERE LIMITS DURING THE EVENING
HOURS. THESE SLOW MOVING STORM CAN ALSO PRODUCE HEAVY RAIN  WITH
AN INCH IN LESS THAN ONE HOUR POSSIBLE. IF THESE STORMS PERSIST
OVER THE SAME AREA FOR SEVERAL HOURS STREAM OR URBAN FLOODING
COULD RESULT. THE SHOWERS AND STORMS MAY BECOME MORE NUMEROUS
TOWARD DAYBREAK TUESDAY AS THE COLD FRONT WITH THE SYSTEM DRAWS
CLOSER. SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO TUESDAY
UNTIL THE FRONT MOVES EAST OF THE DISTRICT.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
THE SLOW MOVING COLD FRONT WILL PUSH EAST OF THE DISTRICT BY
TUESDAY EVENING...BUT A GOOD UPPER TROF BEHIND THE FRONT WILL
BRING A CONTINUED CHANCE OF SHOWERS FOR TUESDAY NIGHT INTO
WEDNESDAY. LOW LEVEL MOISTURE WILL BE DIMINISHING TUESDAY
NIGHT INTO WEDNESDAY WHICH WILL REDUCE THE THREAT OF HEAVY
RAIN.

THE COLD FRONT FINALLY DOES KICK SOUTHEAST OF THE AREA BY
WEDNESDAY AS THE NORTHERN STREAM DIPS WELL SOUTH OF WHERE IT HAS
TAKEN RESIDENCE IN RECENT WEEKS. AS THIS OCCURS...UPPER TROUGHING
BECOMES CENTERED OVER THE CWA FROM WEDNESDAY THROUGH THURSDAY.
WITH COLDER AIR ALOFT ENTERING THE PICTURE. SOME SHOWERS ARE
POSSIBLE ON WEDNESDAY AFTERNOON WITH HEATING AND THE COLD POOL
ALOFT. COOLER DRIER AIR WILL FEED INTO THE DISTRICT WITH HIGH
PRESSURE FOR THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE WILL THEN MOVE INTO THE OHIO VALLEY KEEPING THE
WEATHER DRY THROUGH SATURDAY.

A COLD FRONT IS PROGGED TO BRING SCATTERED SHOWERS SUNDAY.

TEMPERATURES ARE FORECAST TO BE A FEW DEGREES BELOW NORMAL THURSDAY
AND FRIDAY...WARMING TO SLIGHTLY ABOVE NORMAL FOR THE WEEKEND.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
A WARM FRONT WILL CONTINUE TO PUSH INTO NORTHERN PA THIS AFTERNOON.
AS SURFACE HEATING CONTINUES THIS AFTERNOON...WIDELY SCATTERED
COVERAGE OF THUNDERSTORMS WILL CONTINUE TO INCREASE ACROSS THE WARM
SECTOR. INCLUDED TEMPO GROUPS FOR THUNDERSTORMS FOR MOST TERMINAL
LOCATIONS THIS AFTERNOON...WITH IFR RESTRICTIONS POSSIBLE IN HEAVY
RAIN.

PREVAILING CONDITIONS WILL LOWER TO MVFR AND SHOWERS SHOULD BECOME
MORE NUMEROUS LATER TONIGHT INTO TUESDAY AS A COLD FRONT APPROACHES
FROM THE WEST. IFR RESTRICTIONS ARE ALSO POSSIBLE IN SCATTERED
EMBEDDED THUNDERSTORMS AND HEAVY RAIN.

.OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...
MVFR AND AREAS OF IFR RESTRICTIONS IN PRECIPITATION AND FOG WILL
LIKELY PERSIST THROUGH WEDNESDAY AS THE COLD FRONT SLOWLY MOVES EAST
THROUGH THE REGION AND AN UPPER TROUGH SLOWLY CROSSES THE OHIO
VALLEY.

CONDITIONS SHOULD IMPROVE TO VFR FOR THURSDAY AND FRIDAY AS SURFACE
HIGH PRESSURE WITH DRIER AIR MOVES IN FROM THE WEST.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, May 7, 12:35 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
1235 PM EDT MON MAY 7 2012

OHZ039>041-048>050-057>059-068-069-PAZ007-008-013>015-020>022-029-
031-073-075-WVZ001>004-012-021-022-081645-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-LAWRENCE-
BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-WASHINGTON-GREENE-
WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-
1235 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREATS.

SOME OF THESE STORMS WILL CONTAIN HEAVY DOWNPOURS THAT MAY CAUSE
PONDING OF WATER ON ROADS AND IN POOR DRAINAGE AREAS. IF HEAVY
RAIN PERSISTS IN THE SAME AREA FOR SEVERAL HOURS...STREAM FLOODING
COULD RESULT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ009-016-023-074-076-WVZ023-041-081645-
GARRETT-FOREST-JEFFERSON PA-INDIANA-WESTMORELAND RIDGES-
FAYETTE RIDGES-PRESTON-TUCKER-
1235 PM EDT MON MAY 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 7, 5:44 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             VALENCIA                40.67N  79.99W
05/07/2012  E0.75 INCH       BUTLER             PA   PUBLIC

&&

EVENT NUMBER PBZ1200413

XX
Special weather statement, May 7, 5:45 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
545 PM EDT MON MAY 7 2012

PAZ029-031-WVZ004-072230-
GREENE PA-MARSHALL WV-WASHINGTON PA-
545 PM EDT MON MAY 7 2012

...A STRONG THUNDERSTORM WILL AFFECT MARSHALL...NORTHWESTERN GREENE
AND SOUTHWESTERN WASHINGTON COUNTIES...

AT 541 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR POWHATAN
POINT...MOVING EAST AT 30 MPH.

THIS STORM WILL PRODUCE HAIL UP TO NICKEL SIZE. HEAVY RAIN WILL POND
WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WOODLANDS...          GLENDALE...           MOUNDSVILLE...
  SHERRARD...           GLEN EASTON...        LONE OAK...
  CAMERON...            ROCKLICK...           RYERSON STATION...
  SWARTS...             ROGERSVILLE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3980 8082 3985 8082 3986 8079 3989 8079
      3991 8081 3992 8080 3991 8077 3991 8076
      3996 8076 3999 8074 4005 8022 3980 8019
      3978 8084
Special weather statement, May 7, 5:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
549 PM EDT MON MAY 7 2012

PAZ014-021-072245-
ALLEGHENY PA-BUTLER PA-
549 PM EDT MON MAY 7 2012

...THUNDERSTORMS MOVING THROUGH ALLEGHENY AND BUTLER COUNTIES...

AT 545 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS OVER FRANKLIN PARK...MOVING EAST AT 20
MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  PERRYSVILLE...        FRANKLIN PARK...      WEXFORD...
  ALLISON PARK...       MARS...               GIBSONIA...
  RUSSELLTON...         SAXONBURG...          NATRONA HEIGHTS...
  LERNERVILLE...        SARVER...

HAIL THE SIZE OF PENNIES AND WIND GUSTS TO 40 MPH ARE POSSIBLE.
WATER MAY POND ON ROADS IN LOW SPOTS AND IN POOR DRAINAGE AREAS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES.

&&

LAT...LON 4060 7973 4060 7976 4057 7978 4050 8018
      4060 8019 4061 8014 4066 8015 4080 7969
      4064 7969
Special weather statement, May 7, 5:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
554 PM EDT MON MAY 7 2012

MDZ001-WVZ023-072230-
GARRETT MD-PRESTON WV-
554 PM EDT MON MAY 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PRESTON AND WEST CENTRAL GARRETT
COUNTIES...

AT 550 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
FELLOWSVILLE...MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL PRODUCE HAIL UP TO DIME SIZE. HEAVY RAIN WILL POND
WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  FELLOWSVILLE...       ROWLESBURG...         TUNNELTON...
  KINGWOOD...           VALLEY POINT...       TERRA ALTA...
  CRANESVILLE...        SWALLOW FALLS STATE PARK...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3930 7990 3964 7965 3950 7939 3926 7965
      3927 7969 3924 7978
Local storm report, May 7, 6:13 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
613 PM EDT MON MAY 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             SARVER                  40.73N  79.73W
05/07/2012  E0.75 INCH       BUTLER             PA   PUBLIC

&&

EVENT NUMBER PBZ1200414

XX
Special weather statement, May 7, 6:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
621 PM EDT MON MAY 7 2012

PAZ014-016-022-023-073-072315-
ARMSTRONG PA-BUTLER PA-INDIANA PA-JEFFERSON PA-WESTMORELAND PA-
621 PM EDT MON MAY 7 2012

...THUNDERSTORMS MOVING THROUGH ARMSTRONG...BUTLER...INDIANA...
JEFFERSON AND NORTHERN WESTMORELAND COUNTIES...

AT 614 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS NEAR FREEPORT...MOVING EAST AT 20
MPH. OTHER STRONG STORMS WERE NEAR RURAL VALLEY AND ELDERTON.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  SARVER...             LEECHBURG...          FREEPORT...
  VANDERGRIFT...        FORD CITY...
  CROOKED CREEK LAKE PARK...                  KITTANNING...
  ELDERTON...           SHELOCTA...           RURAL VALLEY...
  MUFF...               SMICKSBURG...

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS TO 40 MPH ARE POSSIBLE.
ALSO, UP TO 1.50 INCHES OF RAIN COULD FALL IN LESS THAN AN HOUR.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT. WATER LEVELS OF SMALL STREAMS AND CREEKS MAY ALSO
RISE...THEREFORE SEEK HIGHER GROUND IF THREATENED BY FLOOD WATERS.

&&

LAT...LON 4061 7885 4059 7972 4066 7969 4067 7974
      4079 7976 4102 7880 4072 7880

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 7, 1:07 PM EDTSpecial Weather StatementPBZArmstrong, Butler53 min
May 7, 1:59 PM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion, Indiana, Jefferson61 min
May 7, 2:51 PM EDTSevere Thunderstorm WarningPBZIndiana, Jefferson54 min
May 7, 3:28 PM EDTSpecial Weather StatementPBZVenango47 min
May 7, 4:26 PM EDTSpecial Weather StatementPBZBeaver49 min
May 7, 4:29 PM EDTSpecial Weather StatementPBZClarion, Jefferson, Venango61 min
May 7, 4:30 PM EDTSevere Thunderstorm WarningPBZClarion60 min
May 7, 4:36 PM EDTSpecial Weather StatementPBZBeaver39 min
May 7, 5:11 PM EDTSpecial Weather StatementPBZArmstrong64 min
May 7, 5:45 PM EDTSpecial Weather StatementPBZGreene45 min
May 7, 5:49 PM EDTSpecial Weather StatementPBZAllegheny56 min
May 7, 7:43 PM EDTSpecial Weather StatementPBZMercer47 min
May 7, 2:22 PM EDTSpecial Weather StatementPBZColumbiana53 min
May 7, 2:26 PM EDTSpecial Weather StatementPBZMuskingum, Noble64 min
May 7, 2:57 PM EDTSpecial Weather StatementPBZTuscarawas63 min
May 7, 3:48 PM EDTSpecial Weather StatementPBZColumbiana42 min
May 7, 4:17 PM EDTSpecial Weather StatementPBZMuskingum43 min
May 7, 5:04 PM EDTSpecial Weather StatementPBZMonroe41 min
May 7, 4:53 PM EDTSpecial Weather StatementPBZMarion, Monongalia37 min
May 7, 5:29 PM EDTSpecial Weather StatementPBZMarion, Monongalia31 min
May 7, 5:54 PM EDTSpecial Weather StatementPBZPreston36 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.